| Catalog Number |
ESR918 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the device was explanted and replaced due to auto inflation.
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tubing of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on both exhaust tubes of the cylinders.No functional abnormalities were noted with cylinder 1 or cylinder 2.A group of striations, indicating contact with unshod instrumentation, was noted on the inlet tube of the reservoir.This is a site of leakage.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the inlet tubing of the reservoir occurred after the device packaging was opened.In addition, because the expected use of this device combined with the observed separation would have resulted in an earlier detected fluid loss, it was concluded that the separation most likely occurred during or after explant.The information received indicated the device had auto inflation, but because no functional abnormalities were noted with the returned components besides instrument damage, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
Event or Problem Description